uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A unified approach to the approximation of multivariate densities
Uppsala University.
Uppsala University.
1998 (English)In: SCANDINAVIAN JOURNAL OF STATISTICS, Vol. 25, no 1, 93-109 p.Article in journal (Other scientific) Published
Abstract [en]

Approximation of a density by another density is considered in the case of different dimensionalities of the distributions, The results have been derived by inverting expansions of characteristic functions with the help of matrix techniques, The approxima

Place, publisher, year, edition, pages
BLACKWELL PUBL LTD , 1998. Vol. 25, no 1, 93-109 p.
Keyword [en]
characteristic function; density approximation; matrix derivative; multivariate cumulants; multivariate normal distribution; multivariate Taylor expansion; EXPANSIONS; MODEL
URN: urn:nbn:se:uu:diva-26977OAI: oai:DiVA.org:uu-26977DiVA: diva2:54871
Addresses: Von Rosen D, Uppsala Univ, Dept Math, Box 480, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden. Tartu State Univ, EE-202400 Tartu, Estonia.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 149 hits
ReferencesLink to record
Permanent link

Direct link